# SDR IPXA2025021340099

- Difficulty date: January 16, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A571124402000
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON RH FR 47 HORIZONTAL JUNCTION HOLES F, B AND Q REVIEWEDROTO PERFORMED ON HOLE B. NO DEFECTS FOUND IAW NTM 51-10-01. T96525 T91779. COMPLIED WITH EO# 300-5710-27-A3775 PRELIM 1 STEP #2
